# SDR USAA20110314SB039

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6550821763
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PHX - EN ROUTE TO PHX FROM ONT, THE AIRCRAFT SUFFERED SIGNIFICANT DELAMINATION OF AN UNDERWING PANEL CAUSING SIGNIFICANT PORTIONS OF THE PANEL TO SEPARATE FROM THE AIRCRAFT.  FLIGHT LANDED WITHOUT INCIDENT.  PANEL WAS REPORTED MISSING ON WALK AROUND FOR DAILY CHECK.  MAINTENANCE INSTALLED NEW LEFT LOWER WING INBOARD PANEL BEHIND GEAR WELL.  CHECKED FIT AND FAIR WITH INBOARD TRAILING EDGE FLAP PER MM 27-51-04-990-802, FIGURE 402 AND FIT AND FAIR WITH GEAR SHOCK STRUT DOOR PER MM 32-13-11-990-801, FIGURE 401.  COMPLIED WITH GEAR SWING PER MM 32-32-00, PAGE BLOCK 501.  OPS CHECK GOOD.
